Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

On the semisimplicity of twisted group algebras


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 25 (1970), 161-166
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1970-0263939-7
MathSciNet review: 0263939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we make a number of simple observations on the question of the semisimplicity of twisted group algebras. The results are based for the most part on certain results known for algebraically closed fields and on the behavior of the Jacobson Radical under field extension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

Keywords: Twisted group algebras, semisimplicity, Jacobson Radical, field extensions
Article copyright: © Copyright 1970 American Mathematical Society